ASPIRIN C EFF. TAB 10'S

Description:

Aspirin C contains acetylsalicylic acid (400mg) and vitamin C. It is used as an analgethic and fever reducing drug, ideal during flu and a cold. Always read the leaflet before the use of medication.

 

How to use:

Unless otherwise prescribed by your doctor, the usual dose
for Adolescents and adults is:
1-2 effervescent tablets three times daily.
Dissolve the effervescent tablets completely in a glass of
water and drink it.
You should not take Aspirin-C on an empty stomach..

Warning and cautions:

AspirinC must not be used:
– if you are hypersensitive (allergic) to acetylsalicylic acid, other salicylates, ascorbic acid or any of the other ingredients of Aspirin-C;
– if you have acute gastric or duodenal ulcers;
– if you have a pathologically increased tendency to bleed;
– if you have liver or kidney failure;
– if you have severe, non-stabilized heart failure (cardiac insufficiency);
– if you are concurrently taking 15 mg or more
methotrexate per week;
– during the last trimester of pregnancy.

Ingredients:

Acetylsalicylic acid 400mg , Vitamin C 240mg. Effervescent tablet.

ASPIRIN C EFF. TAB 10'S

﷼9.00Price